# SDR SWAA2024031462046

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 37,369 hours, 17,674 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B FAN COWL IS CRACKED 17' LONG AT FWD LOWER FWD END.<[01] REMOVED AND REPLACED #2 ENGINE INBOARD FAN COWL REF. AMM 71-11-02. INSTALLED VORTEX CONTROL DEVICE REF. AMM 71-11-08.
